Previous |  Up |  Next


Title: On evolution inequalities of a modified Navier-Stokes type. II (English)
Author: Müller, Manfred
Author: Naumann, Joachim
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 23
Issue: 6
Year: 1978
Pages: 397-407
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
Summary: The present part of the paper continues the study of the abstract evolution inequality from the first part. Theorem 1 states the existence and uniqueness of a weak solution to the evolution inequality under consideration. The proof is based on the method of approximation of the weak solution by a sequence of strong solutions. Theorem 2 yields two regularity results for the strong solution. (English)
Keyword: evolution inequalities of a modified Navier-Stokes type
Keyword: evolution problem
MSC: 35A05
MSC: 35Q10
MSC: 35Q30
MSC: 47H15
MSC: 76D05
idZBL: Zbl 0452.35100
idMR: MR0508544
DOI: 10.21136/AM.1978.103768
Date available: 2008-05-20T18:10:31Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Brézis H.: Problèmes unilatéraux.J. Math. Pures Appl., 51 (1972), 1-168. MR 0428137
Reference: [2] Brézis H.: Opérateurs maximaux monotones et semigroupes de contractions dans les espaces de Hilbert.Math. Studies 5, North Holland, 1973.
Reference: [3] Gröger K.: Regularitätsaussagen für Evolutionsgleichungen mit stark monotonen Operatoren.Math. Nachr. 67 (1975), 21-34. MR 0513163, 10.1002/mana.19750670104
Reference: [4] Müller M., Naumann J.: On evolution inequalities of a modified Navier-Stokes type, I.Apl. Mat. 23 (1978), 174-184. MR 0482433


Files Size Format View
AplMat_23-1978-6_2.pdf 1.244Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo